# SDR XNOA1178

- Difficulty date: February 25, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Aircraft time: 45,143 hours, 32,686 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS "A" SYSTEM PRESSURE & QUANTITY. INSTALLED TEMP FLEX LINE IAW B727 MM 20-10-12 & ENA GMM CHAPTER 5, PRESSURE LEAK CK GOOD. TRANSFERRED TO CARRY-OVER ITEM 1388 PLACARD INSTALLED.(STATUS:ORIG/OPEN)  R & R TEMP FLEX HOSE FROM NOSE L/G ACTUATOR IAW B727 MM 20-10-12. PRESSURE LEAK CK GOOD. PLACARD REMOVED. THIS ACTION CLEARS C/O 1388. (STATUS:SUPP/CLOSED)
